# SDR N6WA20140331001

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 27,591 hours, 19,835 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION MESSAGE DURING CRUISE FLIGHT.  CLEANED SENSOR PX 46, PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD ON THE GROUND.
